MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0002-9343(85)90411-5

Медицинская библиотека · The American journal of medicine · 1985

Development of hypercalcemic hyperparathyroidism after long-term phosphate supplementation in hypophosphatemic osteomalacia. Report of two cases.

Firth R G, Grant C S, Riggs B L

Клинический случайСтатьяПеревод в очереди

Аннотация

Orally administered phosphate supplements are the mainstay of therapy for hypophosphatemic osteomalacia of diverse causes and are generally believed to be free from harmful side effects. Two cases are reported, however, in which long-term therapy (14 and 10 years, respectively) resulted in hypercalcemic hyperparathyroidism associated with surgically proved adenomatous hyperplasia. This complication occurred despite concomitant treatment with pharmacologic doses of vitamin D. Thus, long-term oral phosphate therapy can produce tertiary hyperparathyroidism in susceptible patients.

Для цитирования: Firth R G, Grant C S, Riggs B L. Development of hypercalcemic hyperparathyroidism after long-term phosphate supplementation in hypophosphatemic osteomalacia. Report of two cases.. The American journal of medicine. 1985. DOI: 10.1016/0002-9343(85)90411-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.